72.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

tamoxifen

2 REPLIES 2
lucy12
Member

Re: tamoxifen

Hi Lou

 

I've been on it since October and no periods until the last 6 weeks or so - now I seem to get a few days of bleeding every couple of weeks...

Janet_BCC
Member

Re: tamoxifen

 

Hi Lou789

 

Welcome to the BCC Forum.  I wondered if more people might see your question if you posted in the section "Going through treatment/hormone therapy ".  I've attached a link:

 

http://forum.breastcancercare.org.uk/t5/Hormone-therapy/bd-p/4438

 

You might also find out factsheet on Tamoxifen helpful.  Here's the link:

 

http://www2.breastcancercare.org.uk/sites/default/files/bcc20_tamoxifen_2013.pdf

 

Very best wishes

 

Janet

BCC Moderator

Lou789
Member

tamoxifen

Hiya I have been on tamoxifan since sept..no periods from August. Took a period yesterday is this normal thanks Louise